2nd day on meds

Today was very interesting. I took my Buspirone soon after I woke up (12:30pm) and I found out from the Crisis Center that I need to take 2 Divalproex (1000mg total) at night. After taking the Buspirone I just sat on my couch and went up to this site. The side effects started hitting after 20 minutes or so (12:50) and I made sure just to sit still for them. Dizziness, lightheadedness, just a general "my head feels weird" kinda thing. It passed after around 40-50 minutes.
Later I noticed the first dose wearing off at around 5:30. I wasn't sure though and I had planned to take the second dose at 6. I took a shower and definitely noticed some anxiety returning, but as usual it seemed more like a kinda depression. Once I got out of the shower I took the second dose (right at 6). After a bit I noticed the side effects again, and at around 6:45 or so my boyfriend came to pick me up. Shit. I was still dizzy and lighheaded. Walking out to the car only made it worse. Then I could tell that I was anxious cause I was getting scared with his driving. What made it worse is that now, because of the walk I think, my chest was hurting and there was an odd pressure. That was scary. I will definitely be calling back the Crisis Clinic tomorrow morning to ask them about that.
Soon enough however the side effects were gone and I was fine again. Although at first the leg shake was not showing up, after only an hour or two it started happening again. There must have been some anxiety going through even with the meds. I came back home around 10 or so and I started working on my math homework. Later I noticed yet another lovely side effect - diarrhea. Great, something else to tell the crisis clinic. What the hell am I getting into with these drugs? I took the Divalproex at 11, then continued to work on my homework. I got distracted a lot though as I wanted to connect with people here on DS. I managed to speak with a few people and it was really nice. I made a few friends and figured out how the chat system works. I'm focusing on trying to connect with people in bipolar and anxiety support groups. I definitely noticed though that with the second dose worn off, I was wanting to talk an awful lot, to the detriment of my homework.
I really don't like that as it is it seems that I don't get the benefit of the Buspirone throughout my entire day, as the effect only seems to last 4-5 hours. I wonder if I can break up my dose into three parts. Its 30mg a day, and the pills are made in a way that they can be broken into 5mg parts - so I can do three 10mg doses instead of two 15mg doses. Either that or three whole pills a day to 45mg a day. I don't know. Honestly I would rather do 45mg, lol. But the side effects are scaring me, so maybe it would be good to lower the amount at each dosage.
 
Ok - so a note for myself for the morning:
Call the Crisis Center and ask about the concerning side effects (chest pain and pressure, diarrhea) as well as possibly splitting up the Buspirone dose into three parts.
 
We will see how it goes! Goodnight!